U.S. doctors online nowAsk doctors free
California, MD
A 28-year-old female asked:

Why does macrobid make me feel dizzy and how can i avoid this feeling?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
Nitrofurantoin: This is a serious side-effect stop using Nitrofurantoin and call your doctor at once there are many substitutes for this agent and it should not be used on any long-term basis. Hope you are well soon.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 18-year-old female asked:
What can be the cause of constant dizziness and always feeling shaky?
1 doctor answer2 doctors weighed in
A 20-year-old female asked:
I have extreme dizziness and feeling like I am going to pass out, any suggestions?
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
Tingling body dizziness ugly feeling?
1 doctor answer3 doctors weighed in
A 23-year-old female asked:
What can I use to stop feeling dizzy?
2 doctor answers3 doctors weighed in
A 24-year-old member asked:
Why have I been feeling dizzy the past few weeks?
2 doctor answers2 doctors weighed in
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.